# SDR TWRA9831

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50000011
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, SMOKE SEEPING FROM AFT SLOT OF CEILING PANEL IN AFT GALLEY JUST FORWARD OF COFFEE MAKERS, TURNED OFF GALLEY POWER AND PULLED OVEN CONTROL C/B'S, SMOKE STOPPED.  INSPECTED AREA, FOUND COFFEE MAKER AT POSITION 516 WITH BURNED WIRES TO HOT JUG.  REMOVED AND REPLACED COFFEE MAKER.  OPS CHECK GOOD.  NO OGHER DEFECTS NOTED.  REACTIVATED GALLEY.  (M)
